# SDR UALA2012060103043

- Difficulty date: June 1, 2012
- Submitted: July 26, 2012
- Operation: Air carrier
- Aircraft: N669UA
- Make and model: Boeing 767322
- Aircraft serial: 30025
- Aircraft time: 47,378 hours, 12,309 cycles
- Engine: Pwa PW4056
- Engine time: 51,732 hours, 9,392 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Vane
- Condition: Cracked
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENG FAILED BOROSCOPE.  NR 1 ENG SN 727703 2ND STG VANE HAS A CRACK MORE THAN 50 % OF BLADE WIDTH ON CONVEX SIDE ON LOWER THIRD OF VANE. CRACK IS IN MIDDLE OF VANE AS VIEWED THRU AP11. RPL'D ESN 727703 WITH ESN 727888 IN POS 01 PER TOD AMM 71-00-02 CONFIG 2 PB400.
